# SDR DALA2024082708465

- Difficulty date: August 12, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 75,636 hours, 35,585 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY O2 MASK PANEL OPENED DURING LANDING.  CONTRACT MAINTENANCE EVENT.   STOWED MASKS CKS OK NO GENERATOR ACTIVATION REF 320 AMM 35-21.
